Regularity of spectral problems with supplementary conditions at interior points
Matematičeskie zametki, Tome 49 (1991) no. 3, pp. 151-153
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1991_49_3_a22,
author = {L. M. Luzhina},
title = {Regularity of spectral problems with supplementary conditions at interior points},
journal = {Matemati\v{c}eskie zametki},
pages = {151--153},
year = {1991},
volume = {49},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1991_49_3_a22/}
}
L. M. Luzhina. Regularity of spectral problems with supplementary conditions at interior points. Matematičeskie zametki, Tome 49 (1991) no. 3, pp. 151-153. http://geodesic.mathdoc.fr/item/MZM_1991_49_3_a22/